# SDR N6WA20140619001

- Difficulty date: June 19, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 28,096 hours, 20,244 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF LOW SPEED 10-20 KNOTS DUE TO CONFIG SPOILER MSG.  PERFORMED SPOST 2 IAW AMM 27-40-00.  PERFORMED OPERATIONS CHECK OF SPOILER CONTROL SYS IAW AMM 27-61-00. OPERATIONS CHECKED GOOD AT THIS TIME.
